Home > Research > Publications & Outputs > Boundedness properties of the operators of best...
View graph of relations

Boundedness properties of the operators of best approximation by analytic and meromorphic functions

Research output: Contribution to journalJournal article

Published
  • V. V. Peller
Close
<mark>Journal publication date</mark>1992
<mark>Journal</mark>Arkiv för Matematik
Volume30
Number of pages13
Pages (from-to)331-343
Publication StatusPublished
<mark>Original language</mark>English